Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Late withdrawal

 - UBBFriend: Email this page to someone!    
Author Topic: Late withdrawal
forspecial
Neophyte
Member # 43526

Icon 1 posted      Profile for forspecial     Send New Private Message       Edit/Delete Post 
I'm a virgin, so I just want to make it clear that I'm not asking about a pregnancy risk [Smile]

I've been on Yaz for about 11 months now, and haven't been in for a check up with my OB/GYN since, which I find odd, because I have PCOS. I'm 16, so my mother takes care of my doctor appointments and stuff, and she knows I'm having this problem and tried to schedule an appt in October, but my gyn was booked until January. Every month, I don't start my period until I'm actually into the next pack... I take my pill in the morning, and have never missed one. I start my packs on a Saturday, so my withdrawal should be from Tuesday-Friday. However, I usually don't start until Friday, or maybe Friday and continue with a normal flow until maybe the next Thursday.

If I understand correctly, the uterine lining starts to shed after progestin levels drop... And since Yaz is a combination pill, I shouldn't be bleeding into the next pack at all. This is really bothering me, and I want to know if I'm at risk for anything before January and my next gyn appointment. I'm also on sertraline for anxiety, but don't consider myself overly stressed out, especially not lately. I'm also on amoxicillin for strep throat right now, and I know it decreases the pregnancy prevention, but does it change anything about the withdrawal bleed? Thanks

Posts: 39 | From: Misourri | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
atm1
Scarleteen Volunteer
Member # 37835

Icon 1 posted      Profile for atm1     Send New Private Message       Edit/Delete Post 
The antibiotics could have made your withdrawal bleed go off this month.

Even though you get your bleed at an unusual time, that's no indication that your pill isn't working properly or of any particular health problem.

I'd suggest setting up another appointment with your gynecologist for 6 months after your next one *while you are there in the office.* That way, you can have another check in planned.

Posts: 2262 | From: in transition | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen